Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Atripla Psychosis?

<< < (2/2)

Strayboy74:
The doctor thinks it's a sleep deprivation issue due to my recent switch in shifts.  :/  I've not heard any voices or music since, but I'm trying to get extra sleep to see if that's what it is.  :/ 

jkinatl2:
I had a doctor who was dismissive of the powerful CNS impact that the Sustiva portion of Atripla can have over time. His arrogance combined with my fear early cost me my life. Atripla indeed can and does cause psychosis, and there are many, MANY better combinations for anyone who has ever had a history of mental illness or a pattern of drug use that impacts dopamine and/or serotonin.

newt:
What the doc thinks, and causation aside, the efavirenz in Atripla is causing 1) other side effects 2) maybe making matters worse than they need to be 3) is often avoided for shift workers because of sleep issues 4) there is a sleep issue to solve.

I personally see no reason to hold on to the efavirenz when there are many effective alternatives which do not have the sleep/CNS effects of efavirenz.

- matt

Navigation

[0] Message Index

[*] Previous page

Go to full version